Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 222-228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a6,
author = {V. S. Mokeichev},
title = {Eigenvalues of boundary value problems. {Transformations} of boundary value problems to boundary value problems with small coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {222--228},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a6/}
}
TY - JOUR AU - V. S. Mokeichev TI - Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients JO - Differencialʹnye uravneniâ PY - 1989 SP - 222 EP - 228 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a6/ LA - ru ID - DE_1989_25_2_a6 ER -
%0 Journal Article %A V. S. Mokeichev %T Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients %J Differencialʹnye uravneniâ %D 1989 %P 222-228 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1989_25_2_a6/ %G ru %F DE_1989_25_2_a6
V. S. Mokeichev. Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 222-228. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a6/